MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 46MM GLENOSPHERE

EXACTECH, INC. EQUINOXE; REVERSE 46MM GLENOSPHERE
Model Number 320-01-46
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/11/2018
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 5 months postop the initial right tsa, this(b)(6) male presented with broken screws in the right shoulder and was revised approximately 3 months later.At that time, the outcome was reported as resolved.The case report form indicates this event is definitely related to devices and possibly related to procedure.This event report was received through clinical data collection activities.Devices were not returned per study protocol.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 300-01-13 - equinoxe, humeral stem primary, press fit 13mm, 320-46-00 - equinoxe reverse 46mm humeral liner +0, 320-10-00 - equinoxe reverse tray adapter plate tray +0, and 320-15-04 - rs glenoid plate r post aug, 8 deg, right.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of breakage of one or more of the screws used.However, not enough information was provided to determine which screw(s) fractured or the cause of the fracture.

Brand Name
EQUINOXE
Common Device Name
REVERSE 46MM GLENOSPHERE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13003559
Report Number1038671-2021-00697
Device Sequence Number4291963
Product Code KWT
UDI-Device Identifier10885862086402
UDI-Public10885862086402
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-01-46
Device Catalogue Number320-01-46
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2021
Supplement Date Received by Manufacturer12/22/2021
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite